# SDR SWIA201335409

- Difficulty date: November 17, 2013
- Submitted: November 27, 2013
- Operation: Air carrier
- Aircraft: N224SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120294
- Aircraft time: 41,265 hours, 53,591 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

BURNING ELECTRICAL SMELL IN FLIGHT DECK.  CIRCUIT BREAKER HYD GREEN QTY POPPED, CIRCUIT BREAKER UP DOWN ON GEAR POPPED, SMELL WENT AWAY.  RAN QRH, RESET CIRCUIT BREAKER FOR GEAR OPERATION CIRCUIT BREAKER POPPED ALMOST IMMEDIATELY.  HAD TO FREEFALL GEAR, NORMAL LANDING.  FLT 5521 REPLACED LANDING GEAR RELAY BOX ASSEMBLY IAW AMM.
